Open Access
Translator Disclaimer
2015 Zeros of high derivatives of the Riemann zeta function
Thomas Binder, Sebastian Pauli, Filip Saidak
Rocky Mountain J. Math. 45(3): 903-928 (2015). DOI: 10.1216/RMJ-2015-45-3-903

Abstract

We describe new zero-free regions for the derivatives $\zetak(s)$ of the Riemann zeta function, which take the form of vertical strips in the right half-plane. We show that the zeros located in the narrow complements of these zero-free regions are simple and exhibit vertical periodicities that enable one to give exact formulas for their number.

Citation

Download Citation

Thomas Binder. Sebastian Pauli. Filip Saidak. "Zeros of high derivatives of the Riemann zeta function." Rocky Mountain J. Math. 45 (3) 903 - 928, 2015. https://doi.org/10.1216/RMJ-2015-45-3-903

Information

Published: 2015
First available in Project Euclid: 21 August 2015

zbMATH: 1328.11089
MathSciNet: MR3385969
Digital Object Identifier: 10.1216/RMJ-2015-45-3-903

Subjects:
Primary: 11M06, 11M26

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.45 • No. 3 • 2015
Back to Top